Help with this question?

help with this question? Mrs. Mark is a 37-year old woman with a history of migraine headaches and visual field defects. It has. A left medial lower...


help with this question?
Mrs. Mark is a 37-year old woman with a history of migraine headaches and visual field defects. It has. A left medial lower quadrant defect (an area of ​​reduced visual function), which was noted in December 1999 and stable Recently, a right temporal lower quadrant defect, which was first noted in September 2004 and has worsening symptoms in Oktober.Ein MRI in November showed a normal examination of the brain, including visual cortex and periventricular white matter, with a normal degree of Railways, optic nerve and extra ocular muscles. Found A pituitary microadenoma (small benign tumor of the pituitary gland) of approximately 3 mm on the left side of the gland without compromise of the optic chiasm. Mrs. Mark underwent further evaluation by MRI with pituitary microadenoma cuts and has to be reiterated, left of the center line does not cause compression of the optic nerve nor invasion of the cavernous sinus. The microadenoma is about 5 mm.The history is also significant for depression, asthma, and a hiatal hernia. Your current medications include Prozac, Imitrex and Azmacort MDI.Zusammenfassend is Mrs. Mark a patient with a pituitary microadenoma Incidentally noted on MRI. This is supposedly new when compared with previous studies. We can not explain, the new visual field defects than the adenoma. A pituitary workup was initiated and her prolactin level is slightly increased, but this may be secondary to their medication, Prozac, especially, can cause hyperprolactinemia. Thyroid function is normal, and a growth hormone test level is pending. I’m going to rule out hypercortisolism and Crohn Cushing.Diskussion question. Given the above medical case, perform a quality assessment of medical terminology by identifying one or two words that can inaccurate or confusing in the context of the case presented uses Best Answer (s):

answer by Samantha
His hard, search for these terms on medical terminology website. There are many software is also offering medical terminology.

Leave a Reply